# SDR SWAA2019110638641

- Difficulty date: October 24, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WELL AND TOP OF SEAT TRACK BS 727B - 887 RBL 25. / REMOVED CORROSION BS730 RBL25 L .50 X W .20 X D .28 MAX ALLOWABLE DEPTH IS 0.020 OUT OF LIMITS. REMOVED & REPLACED SEAT TRACK BS 727B - BS 887 RBL25 PER SRM 53-00-52-1A-1, SRM 51-40-02-0G-0, DRW 146A5300.
